# SDR GM07004

- Difficulty date: July 10, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N5101
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 550
- Aircraft time: 5,623 hours, 2,576 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1159B5127413
- Condition: Corroded
- Location: Bs 426
- Part time: 5,623 hours, 2,576 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DISCOVERED ON ALL SEAT TRACKS AFT OF FS 426.5.
